# SDR USAA2015022000001

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 46,689 hours, 17,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT LENS MISSING FROM EMER EXIT LIGHT AT LOWER LT SIDE OF DOOR 1R.  INSTALLED NEW LENS.  OK FOR SERVICE.
